MAUDE Adverse Event Report: ZIMMER GMBH ANATOMICAL SHOULDER¿¢ REVERSE, SCREW SYSTEM, 4.5-33; SHOULDER PROTHESIS

ZIMMER GMBH ANATOMICAL SHOULDER¿¢ REVERSE, SCREW SYSTEM, 4.5-33; SHOULDER PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Anatomical shoulderâ¿¢ reverse, screw system, 4.5-42; item# 0104223042; lot# 2720418 15mm post length base plate; item# 00434901500; lot# 62645037.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient will have a revision for a patient matched implant due to glenoid bone loss.A vault reconstruction system may be required, and a revision has been planned.Due diligence has been completed for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
It was reported that a patient had a revision surgery for a patient matched implant due to glenoid bone loss, approximately 10 years after initial implantation.The implants were removed and put in a spacer in to order the custom vrs.Subsequently, 4 months later the procedure was completed and the custom vrs was implanted.Due diligence has been completed for this complaint; to date all available additional information has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b2, b3, b5, d6b, g3, h2, h3, h6, h10 corrected: b1, d4, e1 the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories found no additional related complaints for these items and the reported part and lot combinations.With the available information a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ANATOMICAL SHOULDER¿¢ REVERSE, SCREW SYSTEM, 4.5-33
Common Device Name
SHOULDER PROTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19476335
Report Number0009613350-2024-00216
Device Sequence Number12530781
Product Code KWS
UDI-Device Identifier00889024286016
UDI-Public(01)00889024286016(17)180630(10)2707928
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K990136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2018
Device Model NumberN/A
Device Catalogue Number0104223033
Device Lot Number2707928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/12/2024
09/02/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date08/28/2024
09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age66 YR
Patient SexMale